# SDR 04FDEA02429

- Difficulty date: August 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA0222571
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK INTERCOSTAL BETWEEN STA 1481 AND STA 1501 AT LONGERON 19R FOUND CORRODED. CORROSION REMOVED PER SRM 51-21-01 VOLUME II PAGE 27. MATERIAL REMOVED = 0.004, REMAINING THICKNESS = 0.096, ORIGINAL THICKNESS = 0.100 FOUND WITHIN LIMITS PER SRM 53-00-01 VOLUME 1 FIGURE 3.
